MathSciNet Relay Station
MathSciNet bibliographic data
MR2306791 90C47 (47H10 54H25)
Chen, Chi-Ming; Chang, Tong-Huei Some results for the family ${\rm KKM}(X,Y)$ and the $\Phi$-mapping. J. Math. Anal. Appl. 329 (2007), no. 1, 92–101.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement